# SDR 2013FA0000232

- Difficulty date: March 22, 2013
- Submitted: April 16, 2013
- Operation: General aviation
- Aircraft: N721NR
- Make and model: Cessna U206G
- Aircraft serial: U20606902
- Aircraft time: 2,949 hours
- Engine: Cont IO550F
- Engine time: 693 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 30A01000329
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION.   AFTER REMOVING FLOAT BUMPERS OFF OF BOTH FLOATS,  TWO LARGE CRACKS WERE FOUND ON EACH BULKHEAD NOSE ASSY .  THE CRACKS STARTED FROM THE BOTTOM NUT PLATES AND WERE ABOUT THREE INCHES IN LENGTH.
